Alert archive / California / Wind Advisories in 2014
Wind Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 23, 2014, 1:03 PM PST for 4 counties in California. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 1:03 PM PST (21:03 UTC)
- Expired
- Jan 24, 2014, 2:00 PM PST
- In force
- 25 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2898 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
311 WWUS76 KSGX 232103 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 103 PM PST THU JAN 23 2014 ...LOCALLY GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH FRIDAY... .STRONG HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY GUSTY WINDS FROM THE EAST THROUGH AND BELOW PASSES AND CANYONS. LOCAL GUSTS OF 35 TO 50 MPH WILL OCCUR AT TIMES...WITH STRONGEST WINDS FRIDAY MORNING. WINDS WILL GRADUALLY DIMINISH FRIDAY NIGHT. CAZ048-050-056>058-240600- /O.NEW.KSGX.WI.Y.0005.140123T2103Z-140124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 103 PM PST THU JAN 23 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST FRIDAY. * WINDS...EAST 15 TO 25 MPH WITH LOCAL GUSTS 35 TO 50 MPH. * TIMING...THROUGH FRIDAY. * LOCATION...THROUGH AND BELOW EAST-WEST PASSES AND CANYONS. * IMPACTS...DRIVING OF HIGH-PROFILE VEHICLES WILL BE HAZARDOUS. SMALL TREE BRANCHES COULD BREAK. * OUTLOOK...WINDS WILL GRADUALLY DIMINISH LATE FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
3 follow-up statements
875 WWUS76 KSGX 240526 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 926 PM PST THU JAN 23 2014 ...LOCALLY GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS TONIGHT AND FRIDAY... .STRONG HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS. GUSTS OF 40 TO 50 MPH WILL OCCUR IN THESE AREAS...WITH STRONGEST WINDS FRIDAY MORNING. WINDS WILL GRADUALLY DIMINISH FRIDAY NIGHT. CAZ048-050-056>058-241400- /O.CON.KSGX.WI.Y.0005.000000T0000Z-140124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 926 PM PST THU JAN 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... * WINDS...EAST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * TIMING...TONIGHT AND FRIDAY. * LOCATION...THROUGH AND BELOW EAST-WEST PASSES AND CANYONS. * IMPACTS...DRIVING OF HIGH-PROFILE VEHICLES WILL BE HAZARDOUS. SMALL TREE BRANCHES COULD BREAK. * OUTLOOK...WINDS WILL GRADUALLY DIMINISH LATE FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
967 WWUS76 KSGX 241233 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 433 AM PST FRI JAN 24 2014 ...LOCAL GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH THIS AFTERNOON... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCAL GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND ALONG THE COASTAL SLOPES AND FOOTHILLS OF THE MOUNTAINS TODAY. GUSTS OF 35 TO 50 MPH WILL OCCUR IN THESE AREAS...STRONGEST THIS MORNING. WINDS WILL GRADUALLY DIMINISH TONIGHT. CAZ048-050-056>058-242200- /O.CON.KSGX.WI.Y.0005.000000T0000Z-140124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 433 AM PST FRI JAN 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS...EAST 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. ISOLATED GUSTS TO 50 MPH POSSIBLE IN THE FAVORED LOCATIONS. * TIMING...THROUGH THIS AFTERNOON. * LOCATION...THROUGH AND BELOW EAST-WEST PASSES AND CANYONS...AND ALONG THE COASTAL SLOPES AND FOOTHILLS OF THE SAN DIEGO COUNTY VALLEYS. * IMPACTS...TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES...ESPECIALLY THROUGH THE SAN GORGONIO PASS. * OUTLOOK...WINDS WILL GRADUALLY DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SS
533 WWUS76 KSGX 242146 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 146 PM PST FRI JAN 24 2014 CAZ048-050-056>058-242300- /O.EXP.KSGX.WI.Y.0005.000000T0000Z-140124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 146 PM PST FRI JAN 24 2014 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... WINDS HAVE DROPPED MOSTLY BELOW 45 MPH...AND SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 PM. $$ HARRISON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 23, 9:30 AM PST, 3 hours 33 minutes earlier.
Area forecast discussion, Jan 23, 9:30 AM PST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST THU JAN 23 2014 .SYNOPSIS... PARTLY CLOUDY AND MILD CONDITIONS WILL PREVAIL TODAY. THE SHALLOW MARINE LAYER ALONG THE COAST WILL BRING AREAS OF LOW CLOUDS AND LOCALLY DENSE FOG TONIGHT INTO EARLY FRIDAY. OFFSHORE FLOW WILL RESTRENGTHEN TONIGHT AND FRIDAY AND BRING GUSTY WINDS FROM THE EAST THROUGH AND BELOW PASSES AND CANYONS. THE OFFSHORE FLOW WILL WEAKEN SATURDAY...BUT THE UPPER RIDGE WILL STRENGTHEN AGAIN AND BRING VERY WARM WEATHER FROM THE WEEKEND THROUGH AT THE LEAST THE MIDDLE OF NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... AREAS OF DENSE FOG OCCURRED OVERNIGHT...ESPECIALLY ON THE SAN DIEGO COUNTY MESAS. OTHERWISE...HIGH CLOUDS HAVE BEEN INCREASING. THE FOG HAD MOSTLY CLEARED AT 930 AM...EXCEPT CARLSBAD STILL HAD A VIS OF 1/4 MILE. THERE COULD BE LOCAL FOG ON THE BEACHES LATER TODAY...AND THAT WILL LIKELY SPREAD AT LEAST A FEW MILES INLAND TONIGHT. BASED ON MARINE LAYER DEPTH LIKELY BEING 1000 FT MSL OR LESS...THE FOG COULD BE DENSE IN SOME LOCATIONS...WITH THE MESAS BEING THE MOST LIKELY SPOTS FOR DENSE FOG. WEAK UPPER LOW IS CURRENTLY MOVING WEST THROUGH NORTHERN CALIFORNIA WITH THE RIDGING CURRENTLY OFF THE COAST AND STRONGEST OFF OF VANCOUVER ISLAND. THE LOW WILL CONTINUE TO TRACK WEST AND ALLOW THE RIDGE TO GRADUALLY STRENGTHEN AGAIN HERE WHILE DEEP TROUGHING REMAINS OVER EASTERN NORTH AMERICA. A SURFACE HIGH WILL REBUILD FROM THE NORTHERN ROCKIES INTO THE GREAT BASIN AND CENTRAL ROCKIES AND PRODUCE A STRONG OFFSHORE SURFACE PRESSURE GRADIENT...UP TO ABOUT 15 MB OFFSHORE FROM CENTRAL NEVADA AND NORTHERN ARIZONA TO SAN DIEGO. WINDS ALOFT WILL NOT BE VERY STRONG WITH WINDS IN THE STABLE 850-800 MB LAYER MOSTLY 10-20 KNOTS FROM THE EAST. HOWEVER...WITH THE STABLE LAYER BEING NEAR SAN DIEGO COUNTY MTN CRESTS...THAT SHOULD PRODUCE A STATIONARY JUMP MTN WAVE THERE WITH GUSTS AROUND 45 MPH IN WINDY LOCATIONS...POSSIBLY HIGHER AT THE USUAL SILL HILL...BIG BLACK MOUNTAIN...ETC GAUGES. THERE SHOULD BE A GOOD GAP WIND THROUGH BANNING PASS AS WELL. THE MTN CRESTS IN SBD COUNTY SHOULD MOSTLY BE ABOVE THE STABLE WINDY LAYER...SO WINDS WILL MOSTLY BE LIGHTER THERE. WILL PROBABLY ISSUE A WIND ADVISORY THIS AFTERNOON FOR LATE TONIGHT/FRIDAY FOR THE MTNS/VALLEYS OF RIVERSIDE/SAN DIEGO COUNTIES AND POSSIBLY THE SANTA ANA MTNS. TEMPS WILL BE ABOUT 5-7 DEG F LOWER OVER THE MTNS/DESERTS FRIDAY VERSUS TODAY DUE TO THE COOLER AIR MASS ASSOCIATED WITH THE INTERIOR SURFACE HIGH. THE OFFSHORE FLOW MAY NOT QUITE MAKE IT TO THE COAST HOWEVER...SO THERE COULD BE PATCHY FOG...POSSIBLY DENSE...AGAIN AT THE COAST FRIDAY NIGHT. SURFACE PRESSURE GRADIENTS WEAKEN SATURDAY...BUT WITH THE RIDGE IN PLACE...TEMPS WILL CONTINUE TO BE ABOVE AVERAGE...WITH SOME 80 DEG TEMPS AT TIMES IN THE VALLEYS AND LOWER DESERTS...ESPECIALLY TUE/WED WHEN THE RIDGE IS AT ITS STRONGEST. EXTENDED MODELS CONTINUE TO SHOW SOME WEAKENING OF THE RIDGE LATE NEXT WEEK...BUT ARE NOT CONSISTENT WITH THEIR SOLUTIONS. IN SHORT...NO PRECIPITATION THROUGH THE END OF JANUARY. && .AVIATION... 231630Z...COAST/VALLEYS...PATCHY STRATUS/FOG 5-10 SM INLAND THIS MORNING...WITH BASES 200-600 FT MSL AND TOPS 1000 FT MSL...WILL CONTINUE TO CLEAR TO THE COASTAL WATERS THROUGH 1900 UTC. 1900-24/0000 UTC...SCT CLDS AOA 20000 FT MSL AND MOSTLY UNRESTRICTED VIS. 24/0000-1500 UTC...PATCHY LOW STRATUS/FOG MOVING 10 SM INLAND...WITH BASES 300-700 FT MSL AND TOPS AROUND 1000 FT MSL. EXPECT AREAS OF VIS 2-5SM BR AND LOCAL VIS AOB 1SM. TIMING INDICATED IN TAFS IS LOW CONFIDENCE. BKN-OVC CIGS AND VIS AOB 3SM LIKELY TO MOVE IN AND OUT OF SOME TAF SITES AT TIMES DURING THE NIGHT. ELSEWHERE...SCT-BKN CLDS AOA 20000 FT MSL AND UNRESTRICTED VIS CONTINUING. DESERTS/MTNS...SCT-BKN CLDS AOA 20000 FT MSL AND UNRESTRICTED VIS WILL CONTINUE THROUGH FRIDAY MORNING. AFTER 24/0600 UTC...E TO NE WIND GUSTS OF 25-35 KT ALONG THE MTN RIDGES...THROUGH PASSES/CANYONS AND ALONG THE COASTAL FOOTHILLS WILL PRODUCE MOD UDDFS/LLWS OVER AND W OR SW OF THE MTNS. && .MARINE... THE CURRENT NORTHWEST SWELL IS GRADUALLY LOWERING...CURRENTLY AT ONLY 5-6 FT/15 SECONDS AT THE SAN CLEMENTE BASIN BUOY. ELEVATED SURF AND STRONG RIP CURRENTS WILL CONTINUE TODAY AS THAT SWELL CONTINUES TO LOWER. A NEW LARGE LONG-PERIOD WEST-NORTHWEST SWELL WILL ARRIVE LATE TONIGHT AND BUILD QUICKLY...PEAKING AT 8-9 FT/19-20 SECONDS AT THE SAN CLEMENTE BASIN BUOY FRIDAY AFTERNOON AND EVENING. THE HIGH SWELL HEIGHTS AND VERY LONG PERIODS OF THE SWELL SHOULD BRING SURF OF 7-10 FEET WITH SETS TO 12 FEET FRIDAY THROUGH SATURDAY NIGHT...WITH THE HIGHEST SURF OCCURRING NORTH OF NEWPORT BEACH IN ORANGE COUNTY AND SOUTH OF DEL MAR IN SAN DIEGO COUNTY. A HIGH SURF ADVISORY IS IN EFFECT FOR THAT TIME PERIOD. VERY STRONG RIP CURRENTS AND SIGNIFICANT BEACH EROSION ARE ALSO LIKELY. && .FIRE WEATHER... HUMIDITIES ARE HIGHER NEAR THE COAST DUE TO THE MARINE LAYER...BUT THEY REMAIN VERY LOW IN THE MTNS/FOOTHILLS...LOCALLY 10 PERCENT ALREADY AT 9 AM. THE NEXT ROUND OF STRONGER OFFSHORE FLOW WILL ARRIVE TONIGHT AND CONTINUE FRIDAY WITH MOSTLY EAST FLOW ALOFT RESULTS IN STRONGEST WINDS THROUGH/BELOW EAST-WEST PASSES AND CANYONS OF RIVERSIDE/SAN DIEGO COUNTIES AND BELOW NORTH-SOUTH MTN CRESTS. SUSTAINED WINDS WILL GENERALLY BE 15-30 MPH WITH LOCAL GUSTS 35-50 MPH. RH VALUES WILL INCREASE SLIGHTLY FRIDAY VERSUS TODAY DUE TO THE SLIGHTLY COOLER AIRMASS...BUT...MANY LOCATIONS WILL STILL HAVE 10-15 PERCENT RH. SOME LOCATIONS...SOME AS SILL HILL IN SD COUNTY OR HIGHLAND SPRINGS IN RIVERSIDE COUNTY COULD HAVE DURATIONS OF RH < 15 AND SUSTAINED WIND > 25 MPH FOR 6 HOURS. THE FIRE WEATHER WATCH IN EFFECT FROM 4 AM TO 8 PM FRIDAY WILL BE UPGRADE TO A RED FLAG WARNING...WITH MOST LIKELY LOCATIONS BEING THE RIVERSIDE/SAN DIEGO COUNTY/SANTA ANA MOUNTAINS...THE INLAND EMPIRE AND THE SAN DIEGO COUNTY VALLEYS. WINDS WILL DIMINISH LATE FRIDAY AFTERNOON/EVENING WITH WEAK OFFSHORE FLOW AND VERY DRY CONDITIONS INLAND CONTINUING INTO SATURDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY FROM 2 AM FRIDAY TO 2 AM PST SUNDAY FOR THE ORANGE/SAN DIEGO COUNTY COASTAL AREAS. FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR THE BEACHES IN THE RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST. && PUBLIC/FIRE...MAXWELL AVIATION/MARINE...HARRISON
In the hours before
Local storm report, Jan 23, 10:57 AM PST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1057 AM PST THU JAN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HIGH SURF 2 SSW PACIFIC BEACH 32.77N 117.25W
01/20/2014 SAN DIEGO CA FIRE DEPT/RESCUE
MISSION BEACH LIFEGUARDS REPORTED SURF OF 6 TO 8 FEET.
0100 PM HIGH SURF 3 SSW PACIFIC BEACH 32.75N 117.25W
01/20/2014 SAN DIEGO CA PUBLIC
RETIRED NWS EMPLOYEE REPORTS 6 TO 8 FOOT SURF AT OCEAN
BEACH...WITH INFREQUENT SETS TO 10 FEET. HE ALSO REPORTS
SEVERAL SURF RESCUES BY LIFEGUARDS AND MODERATE BEACH
EROSION.
1000 AM HIGH SURF SOLANA BEACH 33.00N 117.26W
01/21/2014 SAN DIEGO CA FIRE DEPT/RESCUE
SOLANA BEACH LIFEGUARDS REPORTED SURF OF 5 TO 8 FEET.
1105 AM HIGH SURF HUNTINGTON BEACH 33.69N 118.01W
01/21/2014 ORANGE CA FIRE DEPT/RESCUE
HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 8 FEET.
0145 PM HIGH SURF 2 SSW PACIFIC BEACH 32.77N 117.25W
01/21/2014 SAN DIEGO CA FIRE DEPT/RESCUE
MISSION BEACH LIFEGUARDS REPORTED SURF OF 4 TO 8 FEET.
0200 PM HIGH SURF IMPERIAL BEACH 32.57N 117.12W
01/21/2014 SAN DIEGO CA PUBLIC
SURFLINE REPORTED 5 TO 8 FOOT SURF AT IMPERIAL BEACH.
0200 PM HIGH SURF 2 SSW PACIFIC BEACH 32.78N 117.25W
01/21/2014 SAN DIEGO CA PUBLIC
SURFLINE REPORTED 6 TO 10 FOOT SURF AT MISSION BEACH.
0200 PM HIGH SURF 3 NNE LA JOLLA 32.89N 117.25W
01/21/2014 SAN DIEGO CA PUBLIC
SURFLINE REPORTED 5 TO 8 FOOT SURF AT BLACKS BEACH.
0200 PM HIGH SURF 3 SSW PACIFIC BEACH 32.75N 117.25W
01/21/2014 SAN DIEGO CA PUBLIC
SURFLINE REPORTED 6 TO 10 FOOT SURF AT OCEAN BEACH.
0400 PM HIGH SURF NEWPORT BEACH 33.61N 117.91W
01/21/2014 ORANGE CA FIRE DEPT/RESCUE
NEWPORT BEACH LIFEGUARDS REPORTED SURF OF 6 TO 8 FEET.
0700 AM HIGH SURF 2 SSW PACIFIC BEACH 32.77N 117.25W
01/22/2014 SAN DIEGO CA FIRE DEPT/RESCUE
MISSION BEACH LIFEGUARDS REPORTED SURF OF 6 TO 8 FEET.
0735 AM HIGH SURF 5 WNW CORONADO 32.73N 117.26W
01/22/2014 SAN DIEGO CA PUBLIC
SURFLINE REPORTED 5 TO 7 FOOT SURF AT SUNSET CLIFFS.
1000 AM HIGH SURF HUNTINGTON BEACH 33.69N 118.01W
01/22/2014 ORANGE CA FIRE DEPT/RESCUE
HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 7 FEET.
0253 AM DENSE FOG 3 ENE SAN YSIDRO 32.58N 116.99W
01/23/2014 SAN DIEGO CA ASOS
BROWN FIELD MUNICIPAL AIRPORT REPORTED VISIBILITIES OF A
QUARTER MILE FROM 753 PM LAST NIGHT THROUGH 253 AM THIS
MORNING.
0335 AM DENSE FOG 2 NNW EL CAJON 32.83N 116.97W
01/23/2014 SAN DIEGO CA ASOS
GILLESPIE FIELD AIRPORT INTERMITTENTLY REPORTED
VISIBILITIES OF A QUARTER MILE BETWEEN 1055 PM LAST NIGHT
THROUGH 335 AM THIS MORNING.
0701 AM DENSE FOG 8 NW OCEANSIDE 33.29N 117.46W
01/23/2014 SAN DIEGO CA ASOS
RED BEACH ASOS INTERMITTENTLY REPORTED VISIBILITIES OF A
QUARTER MILE BETWEEN 318 AM AND 701 AM THIS MORNING.
0730 AM DENSE FOG 5 ENE ANAHEIM 33.87N 117.79W
01/23/2014 ORANGE CA TRAINED SPOTTER
SPOTTER REPORTED VISIBILITY LESS THAN A QUARTER MILE.
0818 AM DENSE FOG 6 S MIRAMAR 32.81N 117.14W
01/23/2014 SAN DIEGO CA ASOS
MONTGOMERY FIELD ASOS REPORTED VISIBILITIES OF A QUARTER
MILE BETWEEN 624 AM AND 818 AM THIS MORNING.
0940 AM DENSE FOG CARLSBAD 33.12N 117.29W
01/23/2014 SAN DIEGO CA ASOS
MCCLELLAN-PALOMAR AIRPORT INTERMITTENTLY REPORTED
VISIBILITIES OF A QUARTER MILE BETWEEN 706 PM LAST NIGHT
THROUGH 1038 PM LAST NIGHT...AND AGAIN FROM 121 AM
THROUGH 409 AM THIS MORNING...AND FINALLY FROM 914 AM
THROUGH 940 AM THIS MORNING.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 2:00 AM PST | High Surf Advisory | SGX | San Diego | 3 days |
| Jan 23, 11:54 AM PST | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 32 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.